# SDR UALA2011121606922

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,020 hours, 13,374 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT STATUS-MSG CAME ON L ENG EEC1.   SAMC TEXT:  ACTUAL FAULT CODE DOWNLINKED IS E352 BIT-14 FOR N1 RANGE FAIL CH-B. MAINT TEXT: PER TOMC ENG DOWNLOAD FAULTS 270A, 270B, 350A, 350B & 352B.  ENG EEC NR 1 C1 & ENG NR 1 EEC C2 MSG.  CLEANED ENG NR 1 N1 XDCR CONNECTOR.  ACCP BITE REF 71-PIMU FIG 3 DURING ENGINE RUN, OK.  NO STATUS MSG APPEARED OR FAULTS AT THE PIMU.
